Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Experiencing pain on stomach, burning sensation, sort of acid reflux. What can I drink to easy the pain?

hello! I have a question for you, I am experiencing pain on the right side of my stomach , like a burning sensation, a sort of acid reflux , I believe I have gastritis , I m taking omeprazole 20 been 2 days of pain, right now is night time and I want to be able to sleep, can you tell me what can I drink to easy the pain, can I have a glass of fat free milk or chamomille tea?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

From the description of your symptoms, it appears that you are having a gastritis / acid peptic disease. Omeprazole is a medication which can reduce the excessive acid production and thereby provide relief.

For symptomatic relief, you can also take an antacid syrup like Mucaine gel or Gelusil. Alternatively you can drink a glass of cold milk, which also has antacid properties and hence can provide some relief. It is better to avoid tea since, it can sometimes be a gastric irritant.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor